# SDR REXA2020020500158

- Difficulty date: January 20, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 28,067 hours, 20,015 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"VERTICAL STABILIZER, R/H FORWARD DRAG ANGLE SHOWS EVIDENCE OF POSSIBLE CRACK. FURTHER INVESTIGATION REQUIRED. (PAINT REMOVAL)               
"CONTINUATION CARD: YES OP#: 136 REPAIRED RH FWD STAB DRAG ANGLE IAW CRJ 900 SRM 55-31-00-201-001-A01.
WVAC EMP #769 MTC                                                    
"
